# SDR QR9R20220311001

- Difficulty date: March 11, 2022
- Submitted: March 11, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720319165
- Aircraft time: 1,956 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: B673M40A1001
- Part serial: 00192
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

AIRCRAFT FAILED AP TEST. TF MOC FOUND AP TEST FAILED WITH "Y" CAUT ON PFD AND AP1 / AP2 TRIM CAUTIONS ON CAD. HYD TEST PERFORMED DURING RUNUP FOUND PEDALS TO BE TIGHT WHEN TESTING SYSTEM #2. TAIL ROTOR ACTUATOR FAILED CONTROL FORCES TEST WITH A MEAN MEASUREMENT OF 3.8 LBF (LIMIT 2.7LBF). REPLACED T/R ACTUATOR IAW AMM 67-34-00, 4-1.
